SENATOR AND MRS, DOLE'S VISIT TO OHIO AND FLORIDA

Sunday and Monday, September 19-20, 1976

1:05 pm EDT CAMPAIGN EXPRESS DEPARTS Washington National Airport en route Cleveland Hopkins Airport, Cleveland, Ohio.

> (Flying time: 1 hr. 55 min.) (No time change)

2:00 pm Advanceman: D. Longee CAMPAIGN EXPRESS ARRIVES Cleveland Hopkins Airport, Northwest Orient Hangar No. 1

> CLOSED ARRIVAL OPEN PRESS COVERAGE

PRESS NOTE: 4 LD's will be available on plane when plane lands.

The Senator and Mrs. Dole will be met by: Bob Bennett, Vice Chairman, Cuyahoga County GOP Central Committee.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows:

D. Longee

Mrs. Dole

J. Waters

H. Cluff

P. Wallison P. Russo

Senator Dole

Lead

Limo

LIMO

Follow up

Control

Spare

Press 1

Press 2

Press 3 D. Wendell

Staff & Press Bus L. Speakes

Tail

ar e 🔔 e 🗋

194

-2-

2:20 pm

MOTORCADE DEPARTS Cleveland Hopkins Airport en route Chippewa Lake Park.

(Driving time: 45 min.)

3:05 pm

MOTORCADE ARRIVES Chippewa Lake Park

OPEN PRESS COVERAGE

PRESS NOTE: Press Area is located on Park Grounds. Press facilities: 8 LD's

The Senator and Mrs. Dole, accompanied by Governor Rhodes, Cleveland Mayor Ralph Peric, and Cuyahoga County GOP Chairman Bob Hughes, proceed to stage and remain standing.

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

3:20 pm

Introduction of the Senator by Governor James A. Rhodes.

3:25 pm

The Senator's remarks.

FULL PRESS COVERAGE

3:40 pm Remarks conclude.

The Senator and Mrs. Dole depart stage and proceed to

holding room. NOTE: It is expected local candidates will

join the Senator and Mrs. Dole for a picture session.

PRESS NOTE: PRESS FILING TIME - 20 minutes

4:00 pm

GUEST AND STAFF INSTRUCTIONS: Proceed to Motorcade for boarding. Assignments as on arrival.

4:02 pm The Senator and Mrs. Dole depart holding room en route motorcade for boarding.

4:05 pm

i sta

MOTORCADE DEPARTS Chippewa Lake Park en route Cleveland Hopkins Airport.

(Driving time: 45 minutes)

-3-

Northwest Hangar No. 1 CLOSED DEPARTURE OPEN PRESS COVERAGE 5:00 pm CAMPAIGN EXPRESS DEPARTS Cleveland Hopkins Airport en route Panama City Airport, Panama City, Florida (Flying time: 1 hour 45 minutes)

(Flying time: 1 hour 45 minutes) (Time change: -1 hour)

MOTORCADE ARRIVES Cleveland Hopkins Airport,

5:45 pm CDT Advanceman M. Scanlon

4:50 pm

CAMPAIGN EXPRESS ARRIVES Panama City Municipal Airport, Panama City, Florida.

CLOSED ARRIVAL OPEN PRESS COVERAGE

PRESS NOTE: Press Center is located in manager's office, Fanning Field, Panama City Bay County Municipal Airport. Press facilities: 10 LD's

5:50 pm Senator and Mrs. Dole will be met by: Mayor "M.B." Miller (D) of Panama City Mr. L. E. "Tommy" Thomas, Florida PFC Co-Chairman

5:52 pm Senator and Mrs. Dole proceed to stage, accompanied by Mayor Miller & "Tommy" Thomas. Senator is seated.

5:53 pm Introduction of "Tommy" Thomas by Mayor Miller.

5:54 pm Introduction of the Senator by "Tommy" Thomas

5:55 pm

Senator Dole acknowledges Rutherford High School Band ("Pride of the Gulf Coast Band") under the directorship of Mr. Dwight Satterwhite. They have been playing for 45 minutes prior to the arrival of the plane.

5:56 pm Senator's remarks.

FULL PRESS COVERAGE

6:05 pm Re

Remarks conclude.

Senator and Mrs. Dole depart stage and greet the crowd.

6:17 pm

	STAFF INSTRUCTIONS: Proceed to for boarding. Assignments as follows:
Lead	M. Scanlon
Limo	Senator Dole Mrs. Dole

-	4 -		
Follow	u p		
Control		Ρ.	Waters Wallison Russo
Press]		D.	King
Press 2	2		
Press 3	3	D.	Wendell
Staff 8	à Press Bu	M / M	Speakes 1 Thomas L others
Tail			

6:18 pm

Senator and Mrs. Dole depart crowd en route motorcade for boarding.

6:20 pm

MOTORCADE DEPARTS Panama City Municipal Airport en route "Tommy" Thomas residence

(Driving time: 10 minutes)

6:30 pm

MOTORCADE ARRIVES Thomas residence.

CROWD SITUATION OPEN PRESS COVERAGE

The Senator and Mrs. Dole, escorted by "Tommy" Thomas, proceed to residence where they will be met by Mrs. Virginia Thomas & Mr. Neil Dresser, business associate of Mr. Thomas.

6:30 pm

GUEST AND STAFF INSTRUCTIONS: You are invited to mix with guests at reception.

7:00 pm

Introduction of Senator and Mrs. Dole by "Tommy" Thomas

7:04 pm Senator's remarks.

FULL PRESS COVERAGE

7:10 pm

Remarks conclude.

7:11 pm

GUEST AND STAFF INSTRUCTIONS: Proceed to Motorcade for boarding. Assignments as on arrival.

-5-

 7:12 pm Senator and Mrs. Dole thank hosts and depart the reception en route motorcade.
7:15 pm MOTORCADE DEPARTS THOMAS RESIDENCE en route Panama City Municipal Airport, Main Terminal West Ramp.

(Driving time: 10 minutes)

7:25 pm

MOTORCADE ARRIVES Panama City Municipal Airport Main Terminal West Ramp.

PRESS FILING TIME: 20 Minutes

PRESS NOTE: Press Center is located in manager's office, Fanning Field, Panama City Municipal Airport. Press facilities: 10 LD's

7:45 pm

CAMPAIGN EXPRESS DEPARTS Panama City Municipal Airport en route McCoy Airport, Orlando, Florida.

> (Flying time: 40 minutes) (Time change: +1 hour)

CAMPAIGN EXPRESS ARRIVES McCoy Airport, Orlando,

9:25 pm EDT

Advanceman B. Bass CLOSED ARRIVAL

OPEN PRESS COVERAGE

Senator and Mrs. Dole will be met by: U. S. Congressman Lou Frey State Representative Fred Hagan Oscar Juarez, Assistant to Congressman Frey

NOTE: There will be a small group of local GOP workers and supporters to greet Senator and Mrs. Dole.

9:25 pm

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows:

B. Bass

Limo

Lead

Florida, Pace Terminal.

Follow up

· Control

Press 1

Press 2

J. Waters P. Wallison

Senator Dole

Mrs. Dole

- P. Russo
- P. Meek

	- 6 -	
Press	3	D. Wendell
Staff	& Press Bus	L. Speakes
		Congressman Frey All Others
Tail		

9:45 pm

MOTORCADE DEPARTS McCoy Airport en route Sheraton-Orlando Jetport Inn.

(Driving time: 10 minutes)

9:55 pm

MOTORCADE ARRIVES Sheraton-Orlando Jetport Inn.

CLOSED ARRIVAL OPEN PRESS COVERAGE

The Senator and Mrs. Dole will go directly to their suite for the evening.

PRESS NOTE: Press Center is located in the Touchdown Room, ground floor, adjacent to lobby, Sheraton-Orlando Jetport Inn. Press facilities: 10 LD's

9:55 pm

GUEST AND STAFF INSTRUCTIONS: You are free for the evening.

Monday, September 20, 1976

7:30 am Senator and Mrs. Dole are served breakfast in Suite

8:10 am

GUEST AND STAFF INSTRUCTIONS: You are to assemble in staff office, Room 623. You will be escorted to a special viewing area for the breakfast speech.

8:15 am

Senator and Mrs. Dole depart suite en route Grand Ballroom.

8:18 am

The second

Senator and Mrs. Dole arrive in Grand Ballroom and go directly to podium for address to Orlando Chamber of Commerce sponsored breakfast meeting, accompanied by

-7-Introduction of the Senator by Congressman 8:20 am Lou Frey Senator's remarks. 8:25 am OPEN PRESS COVERAGE ATTENDANCE: 200 Remarks conclude, Senator is seated. 8:45 am State Senator Ken Plant thanks Senator and 8:46 am Mrs. Dole GUEST AND STAFF INSTRUCTIONS: Proceed to 8:50 am staff office and/or personal rooms Senator and Mrs. Dole depart for suite. 8:50 am Senator and Mrs. Dole arrive at suite for staff and 8:55 am personal time. GUEST AND STAFF INSTRUCTIONS: Proceed to 9:00 motorcade for boarding. Assignments as on arrival. Senator and Mrs. Dole depart suite en route motorcade 9:05 am for boarding. MOTORCADE DEPARTS Sheraton-Orlando Jetport en route 9:08 am McCoy Airport, Pace Terminal, Orlando, Florida. (Driving time: 10 minutes) MOTORCADE ARRIVES McCoy Airport, Pace Terminal, 9:18 am Orlando, Florida CAMPAIGN EXPRESS DEPARTS McCoy Airport, Orlando, 9:25 am Florida en route Ft. Lauderdale/Hollywood International Airport, Hollywood, Florida. · (Flying time: 1 hour 0 minutes) (No time change) CAMPAIGN EXPRESS ARRIVES Ft. Lauderdale/Hollywood 10:25 am International Airport, Hollywood, Florida. EDT Advanceman E. Cowling

-8-

CLOSED ARRIVAL OPEN PRESS COVERAGE

The Senator and Mrs. Dole will be met by: Art Rude, Broward County GOP Chairman Joel Gustafson, Broward County Ford/Dole Chairman Mayor and Mrs. E. Clay Shaw, Ft. Lauderdale

10:26 am

Mayor Shaw to present Keys to City of Ft. Lauderdale to Senator Dole

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows: R. Ahearn Senator Dole Limo Mrs. Dole Follow up 1 Follow up 2 J. Waters Control P. Wallison P. Russo K. Hughes Press 1 Press 2 D. Wendell Press 3 Staff & Press Bus L. Speakes All Others Tail

10:30 am

MOTORCADE DEPARTS Ft. Lauderdale/Hollywood International Airport en route Diplomat Hotel, Hollywood, Florida.

(Driving time: 20 minutes)

10:50 am

MOTORCADE ARRIVES Diplomat Hotel garage entrance.

The Senator and Mrs. Dole will be met by: .Irving Cowan, President - Diplomat Hotel Corp. (Brief photo opportunity) PRESS NOTE: Pool cars and bus will arrive main entrance, Diplomat Hotel.

PRESS NOTE: Press Center located in the Seminar Room 2, lower level. Press facilities: 10 LD's.

-9-

10:52 am The Senator and Mrs. Dole, accompanied by Herb Katz, organizer of the meeting, proceed to Mezzanine Theatre Room for meeting with Broward County Jewish leaders

> GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff office - Seminar Room 1, lower level, Tower Building.

10:55 am The Senator and Mrs. Dole arrive at meeting with Broward County Jewish Leaders, Mezzanine Theatre Room

> ATTENDANCE: Approx. 25 PRESS POOL COVERAGE

- 11:25 am The Senator and Mrs. Dole depart meeting and proceed to holding Suite, Room 4204.
- 11:30 am Staff time in Suite 4204.
- 12:12 pm The Senator and Mrs. Dole depart Suite and proceed to Head Table Reception, Suite 4607.
- 12:15 pm The Senator and Mrs. Dole arrive Head Table Reception, greeted by Diane Roupe, Executive Director, National Rehabilitation Association.

ATTENDANCE: 16 people

12:25 pm

The Senator and Mrs. Dole depart for National Rehabilitation Association Luncheon, Regency Room West, escorted by Diane Roupe.

12:25 pm

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff table at luncheon.

12:30 pm

The Senator and Mrs. Dole arrive National Rehabilitation Association Luncheon, Regency Room West, proceed to Head Table with Head Table Guests, and are seated.

> ATTENDANCE: OPEN PRESS COVERAGE

'PRESS NOTE: Press facilities are located in the area. Press facilities: 6 LD's.

12:33 pm Invocation

12:35 pm

- Luncheon

-10		
10		

	1:20	рm	Introduction of Head Table Guests
			NOTE: Program participants will not be introduced at this time.
	1:23	рm	Presentation of National Awards
	1:41	p m	Presentation of Mary Switzer award
	1:46	рm	Introduction of Senator and presentation of Bell Greve award to the Senator. Senator to be introduced by Diane Roupe, Executive Director of the National Rehabilitation Association.
1:51	pm		Genator's remarks.
2:11	рm		Remarks conclude
	2:12	рm	Presentation of a bouquet of roses to Mrs. Dole by the National Rehabilitation Association.
2:13	pm		Senator and Mrs. Dole depart dais, escorted by Diane Roup
2:15	рm		Senator and Mrs. Dole depart Regence Room West en route Suite, Room 4204.
	2;15	рm	GUEST AND STAFF INSTRUCTIONS: Proceed to staff office,
2:20	рm		Senator and Mrs. Dole arrive Suite 4024 - Staff time
2:25	рm		Senator Dole has brief photo taken with Mr. Lee A. Spiegleman, Republican nominee for 13th Florida Congressional District.
2:27	рm		Senator Dole has brief photo taken with Dr. John Grady, Republican nominee for the United States Senate from Florida.
2:30	pm		Conclude photo session.
2:35	рm		Senator and Mrs. Dole depart Suite for Room 4607 for WCKTV Interview.
2:40	p m		Senator and Mrs. Dole arrive Room 4607 for WCKTV Interview.
		: 	NOTE: Interviewer - Richard Whitcomb. Interview to be shown in two 7 1/2 minute segments Monday at 6:30 pm on WCKTV, and - Tuesday at 6:30 pm.

.

-11-

2:50 pm	GUEST AND STAFF INSTRUCTIONS: Proce motorcade for boarding. Assignments arrival.	
3:00 pm	The Senator and Mrs. Dole depart for garage of Diplomat Hotel en route motorcade boardin	entrance g•
3:05 pm	MOTORCADE DEPARTS Diplomat Hotel en route Ft Hollywood International Airport, Hangar 1.	. Lauderdale/
	(Driving time: 20 minutes)	
3:25 pm	MOTORCADE ARRIVES Ft. Lauderdale/Hollywood I Airport.	nternational
	CLOSED DEPARTURE OPEN PRESS COVERAGE	
3:30 pm	CAMPAIGN EXPRESS DEPARTS Ft. Lauderdale/Holl International Airport en route Jacksonville Jacksonville, Florida.	ywood Airport,
	(Flying time: 55 min.) (No time change)	
4:25 pm	CAMPAIGN EXPRESS ARRIVES Jacksonville Airpor Air Cargo Building, Jacksonville, Florida.	t,
Advanceman: P. Laudenslager	CLOSED ARRIVAL OPEN PRESS COVERAGE	
	The Senator and Mrs. Dole will be mo Bill Taylor, Florida GOP Chairman Mr. Bob Richardson, Duval County GOI Mr. Bryant Skinner, Duval County PFO	? Chairman
	GUEST AND STAFF INSTRUCTIONS: Proc motorcade for boarding. Assignments	eed to s as follows:
	Lead P. Laudenslager	et está fil
	Limo Senator Dole Mrs. Dole	
	Follow up	2 M 19 1
	· Control J. Waters P. Wallison P. Russo	

2

Spare Press 1

J. Harvey

	- 1	L 2 -		
SS	2			
SS	3			
ff	&	Pr	es	s

Pre

Pre

Staff & Press Bus L. Speakes B. Taylor All others Tail

4:30 pm

MOTORCADE DEPARTS Jacksonville International Airport en route Republican Phone Bank '76.

(Driving time: 30 minutes)

5:00 pm MOTORCADE ARRIVES Republican Phone Bank '76 for dedication.

CROWD SITUATION OPEN PRESS COVERAGE

The Senator and Mrs. Dole will be met by: M/M Earle Jorgursen, Supervisor of phone bank Miss Laurie Brochman, GOP State Committeewoman M/M Jack Carter, past County GOP Chairman Mrs. Taylor Mrs. Richardson Mrs. Skinner M/M Jack Demetree, PFC County Chairman

D. Wendell

5:00 pm

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area for ribbon cutting ceremony.

5:05 pm Senator steps forward and cuts ribbon, assisted by Mrs. Dole.

Senator and Mrs. Dole proceed to holding room.

5:07 pm

5:07 pm

GUEST AND STAFF INSTRUCTIONS: You will be escorted to podium area.

5:10 pm Senator and Mrs. Dole depart holding room en route to podium, accompanied by Bryant Skinner.

5:12 pm Senator and Mrs. Dole arrive podium and remain standing.

5:13-pm Introduction of Senator by Bryant Skinner.

12.3

· · · * * *

-13-

5:14	pm	Senator'	s remarks.
			FULL PRESS COVERAGE
5:24	рm	Remarks	conclude.
5:25	рm	Senator	and Mrs. Dole depart podium and greet crowd.
5:33	рm		Dole departs crowd, proceeds to media ility area.
5:35	рm	Media av	vailability.
			FULL PRESS
			NOTE: Mrs. Dole will continue to mix ' with crowd during media availability time, and will then proceed to phone bank area.
5:45	p m	Senator by Bryan	Dole departs media availability, accompanied nt Skinner, en route phone bank area.
5:46	p m	Senator area.	and Mrs. Dole mix with crowd at phone bank
	5:46		Press Filing Time - 30 minutes
			PRESS NOTE: Phones will be made available in Headquarters for filing.
5:53	рm	Senator holding	and Mrs. Dole depart phone bank area en route room.
5:55	рm		and Mrs. Dole arrive holding room for two live V interviews.
			NOTE: First interview - WJKT-TV (CBS), John Nicholson, Interviewer Second interview - WTLV-TV (NBC), Steve Dawson, Interviewer
	6:18		GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.
6:19	рт	Senator motorca	and Mrs. Dole depart holding room en route de.
6:20	pm	MOTORCA Phillip	DE DEPARTS Republican Phone Bank '76 en route s Mall.
			(Driving time: 5 minutes)

-14-

MOTORCADE ARRIVES Phillips Mall. 6:25 pm CROWD SITUATION OPEN PRESS COVERAGE Senator and Mrs. Dole, escorted by Bob Richardson, 6:25 pm Duval County GOP Chairman, will walk through mall greeting shoppers. GUEST AND STAFF INSTRUCTIONS: Follow Dole 6:25 pm party through Mall. GUEST AND STAFF INSTRUCTIONS: Proceed to 6:35 pm motorcade for boarding. Assignments as on arrival. Senator and Mrs. Dole proceed to motorcade for 6:38 pm boarding. MOTORCADE DEPARTS Phillips Mall en route Jacksonville 6:40 pm International Airport, Air Cargo Building. (Driving time: 30 minutes) MOTORCADE ARRIVES Jacksonville International Airport 7:10 pm Air Cargo Building. CLOSED DEPARTURE OPEN PRESS COVERAGE Press Filing Time: 25 minutes 7:10 pm PRESS NOTE: Filing room available in Air Cargo Building. CAMPAIGN EXPRESS DEPARTS Jacksonville International 7:35 pm Airport en route Washington National Airport, Washington, D. C. (Flying time: 1 hour 35 minutes) (No time change) CAMPAIGN EXPRESS ARRIVES Washington National Airport, 9:15 pm Washington, D. C.